# SDR UPS04242821

- Difficulty date: July 7, 2004
- Submitted: August 2, 2004
- Operation: Air carrier
- Aircraft: N947UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19722
- Aircraft time: 64,253 hours, 47,110 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Door
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, ENGINE NR 1 THRUST REVERSER UPPER DOOR, INNER LWR SKIN HAS SUSPECT CRACK AT OUTBOARD TOP CORNER.  HFEC INSPECTION CARRIED OUT IAW B727 NDTM PART 6 51-00-00 FIG 4.  CRACK CONFIRMED AND MARKED.  CRACK REMOVED IAW SRM 78-30-01.  HFEC INSPECTION CARRIED OUT.  NO DEFECTS FOUND.  REPAIR DOUBLER FABRICATED IAW SRM SUPP 78-30-01.  DYE PENETRANT INSPECTION CARRIED OUT.  NO DEFECTS FOUND.
